# SDR ASOA20150625140

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 28,074 hours, 22,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SHEAR CLIP AT FRAME 65 CARGO DOOR CUTOUT WAS FOUND TO BE CORRODED BETWEEN STRINGERS 16-17L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-31-04, FIG. 213.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
